Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 53, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 27, 2012, 7:45 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2012, 7:45 PM EDT (23:45 UTC)
- Expired
- Apr 28, 2012, 8:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
785 WHUS71 KOKX 272345 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 745 PM EDT FRI APR 27 2012 ...ROUGH CONDITIONS ON THE WATERS THIS EVENING... ANZ335-338-345-280400- /O.CAN.KOKX.GL.W.0016.000000T0000Z-120428T0000Z/ /O.NEW.KOKX.SC.Y.0053.120427T2345Z-120428T0400Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 745 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR AND SOUTH SHORE BAYS OF LONG ISLAND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS 25 TO 30 KT. * TIMING...STRONGEST WINDS AND HIGHEST SEAS EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-350-353-355-280400- /O.CAN.KOKX.GL.W.0016.000000T0000Z-120428T0000Z/ /O.NEW.KOKX.SC.Y.0053.120427T2345Z-120428T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 745 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...OCEAN WATERS SOUTH OF LONG ISLAND OUT 20 NM...EASTERN LONG ISLAND SOUND AND EASTERN LONG ISLAND BAYS. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS 25 TO 30 KT. * SEAS...3 TO 7 FEET...HIGHEST SOUTHEAST OF MORICHES INLET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
683 WHUS71 KOKX 280353 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1153 PM EDT FRI APR 27 2012 ...ROUGH CONDITIONS ON THE WATERS OVERNIGHT... ANZ335-338-345-280500- /O.EXP.KOKX.SC.Y.0053.000000T0000Z-120428T0400Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1153 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... WINDS GUSTS HAVE SUBSIDED BELOW 25 KT...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT. $$ ANZ330-340-350-353-355-281000- /O.CON.KOKX.SC.Y.0053.000000T0000Z-120428T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1153 PM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * LOCATION...OCEAN WATERS SOUTH OF LONG ISLAND OUT 20 NM... EASTERN LONG ISLAND SOUND AND EASTERN LONG ISLAND BAYS. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FT ON THE OCEAN WATERS. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
041 WHUS71 KOKX 280753 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 353 AM EDT SAT APR 28 2012 ...ROUGH CONDITIONS ON THE EASTERN OCEAN WATERS EARLY THIS MORNING... ANZ330-340-355-280900- /O.CAN.KOKX.SC.Y.0053.000000T0000Z-120428T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 353 AM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. THE ADVISORY HAS BEEN CANCELLED AS WINDS AND SEAS ARE SLOWLY DIMINISHING. $$ ANZ350-353-281200- /O.EXT.KOKX.SC.Y.0053.000000T0000Z-120428T1200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 353 AM EDT SAT APR 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...COASTAL OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * TIMING...EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 5:26 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 27, 5:26 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
526 PM EDT FRI APR 27 2012
.SYNOPSIS...
A DEEP LOW OVER THE MARITIMES WILL TRACK AWAY FROM THE REGION
TONIGHT...ALLOWING HIGH PRESSURE TO BUILD IN FOR SATURDAY. A WEAK
LOW WILL PASS SOUTH OF LONG ISLAND SATURDAY NIGHT. FAIR WEATHER
WILL TAKE HOLD SUNDAY AND MONDAY. A FRONTAL BOUNDARY WILL THEN
MEANDER IN THE REGION THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
DEEPENING LOW PRESSURE OVER THE CANADIAN MARITIMES ANALYZED DOWN TO
A 986MB LOW AT 21Z. THIS LOW WILL CONTINUE TO SLOWLY TRACK NWD
THRU THIS EVE PER THE MODEL GUIDANCE.
ALTHO THE PRES GRAD MAG HAS DIMINISHED SLIGHTLY ACROSS SRN
PORTIONS OF THE CWA...THE MID LVL JET MAX IS PROGGED TO LIFT NWD
THRU THE CWA LATE THIS AFTN AND EVE. AS THIS OCCURS...ANOTHER
SPIKE IN GUST POTENTIAL IS EXPECTED. FOR THIS REASON...THE FCST
THRU 8PM IS FOR WINDY CONDITIONS TO CONTINUE WITH GUSTS IN THE
MID-UPR 30KT RANGE AT TIMES.
FAIR WEATHER CU APPEARS TO HAVE MAXED OUT IN COVERAGE PER STLT
PICS. FCST INCLUDES A GRADUAL DECLINE LATE THIS AFTN...THEN A
SHARPER DECREASE THIS EVE AS SB INSTABILITY IS REDUCED.
TEMP TREND ACROSS NWRN ZONES NEARLY STEADY OR SLOWLY FALLING THRU
8PM WITH CAA. ACROSS ERN ZONES...CONDITIONS REMAIN MILD INTO THE
EVE AS WINDS CONTINUE TO KEEP THE LLVLS MIXED.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH SATURDAY NIGHT/...
CHALLENGE TNGT IS AMOUNT OF DECOUPLING AND RESULTANT LOW TEMPS.
ACROSS THE INTERIOR...THE LATEST DATA SUPPORTS THE PREV FCST SO
LITTLE CHANGE MADE. ACROSS THE E...MODEL DATA SUPPORTS THE COOL
REGIME...BUT THIS WILL NOT PLAY OUT IF WINDS DON/T DIMINISH
ENOUGH. HAVE LEANED TOWARDS WINDS DIMINISHING SUFFICIENTLY NEAR
THE COASTS LATE TNGT TO SUPPORT NEAR FREEZING TEMPS. DROPPED THE
TEMP TREND LATER THAN THE NORMAL DIURNAL CURVE HOWEVER. THE FREEZE
WATCH HAS THEREFORE BEEN CONVERTED TO A WRNG. INTERIOR ZONES RUN
THE GREATEST RISK OF A TRUE HARD FREEZE.
SUNNY TO START SAT. PAC JET MERGES WITH THE CANADIAN JET OVER THE
NERN CONUS LATE IN THE DAY HOWEVER...AND A WEAK FRONTAL BOUNDARY
DEVELOPS. MOISTURE WILL BE SUPPLIED BY THE AIRMASS CURRENTLY OVER
THE NRN PLAINS. 12Z MODELS STILL KEEP THE BOUNDARY S OF THE
CWA...BUT CLOSE ENOUGH TO PRODUCE SOME LGT RAIN OVER THE AREA SAT
NGT. FCST IS FOR INCREASING CLOUDS DURING THE DAY SAT...THEN -RA
SAT NGT OVER SRN ZONES. SAT HIGH TEMPS A BLEND OF GUIDANCE. SAT
NGT TEMPS THE MAVBC TO ACCOUNT FOR MORE CLOUDS AND SOME
PCPN...YIELDING WARMER TEMPS. IF THE MAV/MET WERE RIGHT...A FEW
FLAKES WOULD MIX IN.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
CANADIAN HIGH PRESSURE SYSTEM BUILDS SOUTH ACROSS THE REGION SUNDAY
AND REMAINS THROUGH MONDAY NIGHT. WEAK STATIONARY WARM FRONT ACROSS
THE CAROLINAS IS FORECAST TO MOVE NORTHWARD AN APPROACH THE REGION
BY TUESDAY. CHALLENGING FORECAST PERIOD BEGINNING ON TUESDAY AS
FRONTAL BOUNDARY MAY BE DRAPED NEAR THE FORECAST AREA. THUS LOW
FORECAST CONFIDENCE ON TIMING OF SHOWERS DURING THIS TIME
FRAME...WILL JUST CARRY LOW CHANCE POPS FOR NOW.
TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS DURING THE EXTENDED
PERIOD.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
AS A STRONG LOW PRESSURE SYSTEM MOVES NORTH ACROSS EASTERN CANADA
HIGH PRESSURE WILL MOVE SOUTHEAST OVER THE GREAT LAKES THROUGH
TONIGHT. A WEAK COLD WILL MOVE SOUTHEAST ACROSS THE REGION
SATURDAY EVENING FOLLOWED BY A LOW PASSING SOUTH OF LONG ISLAND
EARLY SUNDAY
VFR THROUGH 18Z SATURDAY.
SUSTAINED NW WINDS OF 290-310 DEGS AT 20-25 KT WILL GUST 25-35 KT
UNTIL SUNSET THEN GRADUALLY DECREASE TO 10 KT OR LESS AFTER
MIDNIGHT.
WINDS SHIFT TO SW AROUND 10 KT AHEAD OF APPROACHING FRONT BY 18Z SAT.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: WINDS WILL FLIRT WITH 300 DEGREES TRUE THROUGH
00Z.
KJFK FCSTER COMMENTS: WINDS WILL FLIRT WITH 300 DEGREES TRUE THROUGH
00Z.
KLGA FCSTER COMMENTS: WINDS WILL FLIRT WITH 300 DEGREES TRUE THROUGH
00Z.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
OUTLOOK FOR 18Z SAT THROUGH WED...
SAT EVE - SUN AM...VFR. A PERIOD OF LIGHT RAIN POSSIBLE.
SUN AFTN...GUSTY NW WINDS BEHIND COLD FRONT...15 - 20 KT.
SUN NGT - MON NGT...VFR.
TUE-WED...MVFR POSSIBLE IN SCT SHOWERS.
&&
.MARINE...
GALES HAVE BEEN MOST ROBUST NEAR SHORE TODAY AT THE COAST GUARD
STATIONS...WITH WINDS IN THE 30-40KT RANGE. A SECONDARY WIND MAX
IS EXPECTED LATE THIS AFTN INTO THE EVE. THE GALE WRNG WILL
THEREFORE REMAIN IN EFFECT TIL 8PM.
A SCA WILL BE NEEDED...ESPECIALLY ON THE OCEAN...OVERNIGHT. WINDS
WILL DECREASE ON SAT BLW SCA LVLS AS HIGH PRES BUILDS INTO THE
REGION.
BELOW SCA CONDITIONS EXPECTED ON SUNDAY AND LASTING THROUGH MUCH OF
TUESDAY. SEAS ON THE OCEAN MAY BUILD TO SCA LEVELS TUESDAY NIGHT
WITH AN INCREASING SOUTH FLOW. THEN FALL BACK BELOW SCA LEVELS BY
WEDNESDAY NIGHT AND THROUGH THE REMAINDER OF THE EXTENDED PERIOD.
&&
.HYDROLOGY...
A FEW HUNDREDTHS OF AN INCH OF PCPN ARE POSSIBLE SAT NGT...MAINLY
ACROSS SRN AREAS. IF THE SYSTEM TRACKS FURTHER N...UP TO 0.20 WILL
BE POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR CTZ009-010.
FREEZE WARNING FROM 2 AM TO 8 AM EDT SATURDAY FOR CTZ005>008-
011-012.
NY...FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR NYZ071-
078>081.
FREEZE WARNING FROM 2 AM TO 8 AM EDT SATURDAY FOR NYZ067>070.
NJ...FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR NJZ104-105-
107.
FREEZE WARNING FROM 2 AM TO 8 AM EDT SATURDAY FOR NJZ002-004-
103.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR ANZ330-335-338-
340-345-350-353-355.
&&Hazardous weather outlook, Apr 27, 3:32 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 332 PM EDT FRI APR 27 2012 CTZ009-010-NJZ104-105-107-NYZ071-078>081-281945- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-EASTERN BERGEN-WESTERN ESSEX- WESTERN UNION-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 332 PM EDT FRI APR 27 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-011-012-NJZ002-004-103-NYZ067>070-281945- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER- 332 PM EDT FRI APR 27 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-106-108-NYZ072>075-176>179-281945- HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 332 PM EDT FRI APR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-281945- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 332 PM EDT FRI APR 27 2012 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:52 AM EDT | Gale Warning | OKX | 16 hr | |
| Apr 27, 3:55 AM EDT | Freeze Watch | OKX | Suffolk, Westchester | 12 hr |
| Apr 27, 3:55 AM EDT | Freeze Warning | OKX | Orange, Putnam, Rockland, Suffolk, Westchester | 28 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.